# SDR SWAA090279

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 4,983 hours, 2,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spacer
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS TRACK LIGHT BLUE SPACER BROKEN AT ROW 1.  R&R EEPLS PER MM.
